# SDR SWAA2021081712697

- Difficulty date: January 26, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF HAS CORROSION ALONG EDGES / CORROSION FOUND ON PNL 140DF. CORROSION REMOVED FROM PNL. CORROSION REMOVED RESULTED IN EXCEEDING 20 INCH MAX LENGTH IAW SRM 51-10-02; SRM 53-00-53-1A-1. NEW PNL MATERIAL VERIFIED IAW AIPC 25-52-10-02 AND DRAWING 453A2610 AS .071' 2024T3. NEW PNL FABRICATED; DRILLED AND TRIMMED IAW SRM 51-40-05-0G-0 AND DRAWING 453A2610 PNL TREATED; PRIMED AND CIC IAW AMM 51-00-58-201; AMM 51-21-72 AND 51-21-91
